Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2014, 1:20 PM MDT for Laramie County, Wyoming. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 1:20 PM MDT (19:20 UTC)
- Expired
- Jun 27, 2014, 2:00 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 41 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 1:57 PM MDT | HAIL 0.25 | 20 W Albin, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:48 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
471
WUUS55 KCYS 271920
SVRCYS
WYC021-272000-
/O.NEW.KCYS.SV.W.0096.140627T1920Z-140627T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 200 PM MDT
* AT 116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GUN BARREL...AND MOVING NORTH AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
GUN BARREL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4147 10451 4146 10430 4131 10435 4131 10441
4132 10448
TIME...MOT...LOC 1920Z 181DEG 8KT 4137 10441
HAIL...1.50IN
WIND...<50MPH
$$
LIEBL1 follow-up statement
109
WWUS55 KCYS 271957
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT FRI JUN 27 2014
WYC021-272006-
/O.EXP.KCYS.SV.W.0096.000000T0000Z-140627T2000Z/
LARAMIE WY-
157 PM MDT FRI JUN 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY WILL
EXPIRE AT 200 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...NICKEL SIZED HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4147 10451 4146 10430 4131 10435 4131 10441
4132 10448
TIME...MOT...LOC 1956Z 181DEG 8KT 4145 10441
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:42 AM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 27, 11:42 AM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT FRI JUN 27 2014
.UPDATE...
ISSUED AT 927 AM MDT FRI JUN 27 2014
MAIN CONCERN THIS AFTERNOON IS ANOTHER DAY OF SEVERE THUNDERSTORMS
EAST OF I25. ALL MODELS SHOW MUCH BETTER SHEAR 0-6 KM SHEAR WITH
OVER 50 KNOTS OF SHEAR PROGGED FROM EASTERN COLORADO NORTHWARD
ACROSS THE SOUTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. WITH
CLOUDS LIFTING NORTH ACROSS THE HIGH PLAINS...EXPECT PLENTY OF
SUNSHINE TODAY WITH GOOD INSULATION. AN UPPER LEVEL TROUGH IS
CURRENTLY PUSHING EASTWARD TODAY WITH COOLER AIR ADVECTING INTO
THE REGION. CONCERNED ABOUT RAPIDLY DEVELOPING SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS TODAY. CAN NOT
RULE OUT A FEW TORNADOES AS WELL...MAINLY ACROSS
NEBRASKA...ESPECIALLY JUST AHEAD OF THE FRONT. SEVERE WEATHER ALSO
POSSIBLE ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING JUST EAST OF
I25 WITH 0-6KM SHEAR BETWEEN 40 TO 45 KNOTS EARLY THIS AFTERNOON.
AND IF THAT IS NOT ENOUGH...WILL CONTINUE THE FLASH FLOOD WATCH
ACROSS WESTERN NEBRASKA. HEAVY RAINFALL AND THE POTENTIAL FOR
TRAINING THUNDERSTORMS WILL MOVE OVER THE SAME AREAS THAT RECEIVED
HEAVY RAINFALL OVER THE LAST SEVERAL DAYS.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014
FORECAST CHALLENGES CONTINUE TO DEAL WITH SEVERE THUNDERSTORMS
THIS AFTERNOON/EVENING AND POTENTIAL FOR HEAVY RAINFALL OVER THE
PANHANDLE.
CURRENTLY...SLOW MOVING FRONTAL SYSTEM STILL THE MAIN PLAYER OVER
THE CWFA THIS MORNING. LATEST SURFACE ANALYSIS SHOWING THIS FRONT
EXTENDING FROM A SURFACE LOW OVER EXTREME SOUTHWESTERN NORTH
DAKOTA...THROUGH GILLETTE AND ALONG THE EAST SLOPES OF THE LARAMIE
RANGE INTO WESTERN COLORADO. WATER VAPOR CONTINUES TO SHOW AND
UPPER SHORTWAVE OVER NORTHWESTERN COLORADO EARLY THIS MORNING.
MOSAIC RADAR SHOWING SHOWERS INCREASING IN COVERAGE JUST AHEAD OF
THIS SHORTWAVE ACROSS SWEET WATER AND CARBON COUNTIES. EVEN GETTING
A FEW LIGHTNING STRIKES OUT NEAR RAWLINS THIS MORNING.
FOR TODAY...MODELS IN GOOD AGREEMENT BRINGING THE UPPER SHORTWAVE
ACROSS NORTHEASTERN COLORADO AFTER 18Z WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOPING AS THIS HAPPENS. THIS SHORTWAVE WILL THEN
BEGIN PUSHING THE FRONT THAT HAS BEEN OVER THE AREA EAST. LATEST
SOUNDING NOT SHOWING SEVERE POTENTIAL FOR HERE IN SOUTHEAST
WYOMING...BUT SOUNDINGS FOR SIDNEY AND CHADRON DO STILL CAPE
FORECASTS OF 2000-2500 J/KG AFTER 18Z...SO DO THINK THERE COULD BE
SOME SEVERE THUNDERSTORMS EARLY THIS AFTERNOON. THESE STORMS WILL
THEN TRANSITION TO HEAVY RAIN AS FORECAST SOUNDING TAKE ON
LONG/SKINNY CAPE PROFILES AND FORECAST STORM MOTIONS DROP UNDER
10KT. FORECAST PWATS OF 1.2 TO 1.3 INCHES OUT IN THE PANHANDLE
THIS AFTERNOON. DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THIS
AFTERNOON THROUGH 9PM THIS EVENING FOR OUR PANHANDLE COUNTIES AS
SEVERAL OF THESE COUNTIES RECEIVED SUBSTANTIAL RAINS LAST NIGHT
AND WILL CONTINUE SEEING SHOWERS/THUNDERSTORMS THIS MORNING.
SHORTWAVE CLEARS THE PANHANDLE MID EVENING TONIGHT WITH
RAIN SHOWERS COMING QUICKLY TO AN END IN ITS WAKE. THINK FOR THE
MOST PART...SATURDAY WILL BE DRY. DID KEEP SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PANHANDLE SATURDAY AFTERNOON AS THE ECMWF DOES
SHOW SOME ENERGY MOVING THROUGH SOUTHERN SOUTH DAKOTA.
700MB WINDS REALLY BEGIN RAMPING UP SATURDAY AFTERNOON OUT WEST
WITH THE GFS SHOWING 40KT ACROSS CARBON COUNTY. WESTERLY
DOWNSLOPING WINDS OFF THE LARAMIE RANGE SHOULD REALLY DRY THINGS
OUT FOR SUNDAY,
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014
DRY WESTERLY FLOW WILL CONTINUE SUNDAY NIGHT AND GRADUALLY BECOME
NWLY ON MONDAY AS AN UPPER RIDGE BUILDS ACROSS THE WESTERN PART OF
THE COUNTRY. SURFACE RIDGING OVER THE AREA INTO THE PLAINS WILL
LIMIT MOISTURE RETURN UNTIL ABOUT WEDS WHEN SOME LOOKS TO BEGIN
MOVING NORTHWARD ALONG THE ROCKY MTN CHAIN. WEDS LOOKS TO BE THE
BEST CHANCE FOR SOME CONVECTION THOUGH WARMING MID-LEVEL TEMPS MAY
TRY TO CAP IT SOME. SIMILAR PATTERN FOR THURSDAY. TEMPERATURES
WILL BE WARM THROUGH MOST OF THE PERIOD. AN UPPER TROF WILL SWING
ACROSS THE NORTHERN PLAINS MONDAY AND DRAG A COOL FRONT ACROSS
THE CWA BRINGING MILD TEMPERATURES FOR MONDAY AND TUESDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1136 AM MDT FRI JUN 27 2014
SURFACE FRONT AND UPPER LEVEL TROUGH WILL PUSH EAST THROUGH THE AREA
THIS AFTERNOON AND EARLY EVENING. SCATTERED SHOWERS/ISOLD TSTORMS
DEVELOPING WEST OF I-25 WILL BECOME MORE WIDESPREAD THIS AFTERNOON.
THERE WILL BE PERIODS OF LOWER CIGS/VSBYS AND ERRATIC GUSTY WINDS
INVOF THE STRONGER CONVECTION. THE PRECIPITATION WILL END FROM
WEST TO EAST THIS EVENING WITH DRIER MORE STABLE AIR IN THE WAKE
OF THE UPPER TROUGH PASSAGE.
&&
.FIRE WEATHER...
ISSUED AT 311 AM MDT FRI JUN 27 2014
SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD THIS AFTERNOON AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH SOUTHEAST
WYOMING. MOST LOCATIONS SHOULD SEE A FAIRLY GOOD CHANCE OF
RECEIVING WETTING RAINS THIS AFTERNOON AND EVENING. A DRIER/MORE
WINDY PATTERN RETURNS SATURDAY INTO SUNDAY AND WILL PERSIST INTO
TUESDAY OF NEXT WEEK. EXPECT AFTERNOON RELATIVE HUMIDITIES TO LOWER
TO BETWEEN 10 TO 20 PERCENT FROM SUNDAY THROUGH TUESDAY AS THE
DRIER AIR REMAINS OVER THE AREA. HOWEVER...MODELS INDICATE
SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT
WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...FLASH FLOOD WATCH FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING FOR NEZ002-003-019>021-054-055-095-096.
&&
UPDATE...TJT
SHORT TERM...CLAYCOMB
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...CLAYCOMBHazardous weather outlook, Jun 27, 1:10 PM MDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 110 PM MDT FRI JUN 27 2014 WYZ101>119-281030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 110 PM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. SOME OF THE STORM COULD BECOME SEVERE ESPECIALLY IN AREAS EAST OF THE LAREAMIE RANGE. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-281030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 110 PM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE POSSIBLE MAINLY EARLY IN THE AFTERNOON WITH LARGE HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS WILL MOVE RATHER SLOWLY THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 27, 12:38 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1238 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM HAIL 5 WSW CHEYENNE 41.12N 104.88W
06/27/2014 E0.25 INCH LARAMIE WY PUBLIC
&&
MJAMSKILocal storm report, Jun 27, 12:57 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1257 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 15 N CHEYENNE 41.36N 104.79W
06/27/2014 E0.50 INCH LARAMIE WY PUBLIC
&&
MJAMSKISpecial weather statement, Jun 27, 1:06 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 106 PM MDT FRI JUN 27 2014 WYZ118-119-271930- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 106 PM MDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 130 PM MDT... AT 102 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GUN BARREL...OR 25 MILES NORTHEAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUN BARREL... MERIDEN REST AREA... ALBIN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4156 10406 4136 10407 4124 10454 4156 10475 TIME...MOT...LOC 1907Z 214DEG 10KT 4138 10440 LIEBL
Local storm report, Jun 27, 1:14 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
114 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL 7 N CHEYENNE 41.25N 104.79W
06/27/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
RANGES FROM NICKEL TO QUARTER
&&
BCHAPMANLocal storm report, Jun 27, 1:19 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 4 NNW CHEYENNE 41.20N 104.82W
06/27/2014 M1.00 INCH LARAMIE WY COCORAHS
&&
TTRUDELLocal storm report, Jun 27, 1:20 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL CHEYENNE 41.15N 104.79W
06/27/2014 M0.88 INCH LARAMIE WY TRAINED SPOTTER
SIZE WAS BETWEEN PENNY AND NICKEL
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:45 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 42 min |
| Jun 26, 7:17 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 26, 7:34 PM MDT | Special Weather Statement | CYS | Albany | 41 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 67 min |
| Jun 26, 8:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 8:35 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 26, 8:37 PM MDT | Areal Flood Advisory | CYS | Laramie | 6 hr |
| Jun 26, 9:36 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 9:46 PM MDT | Special Weather Statement | CYS | Goshen | 29 min |
| Jun 26, 10:13 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 26, 10:29 PM MDT | Special Weather Statement | CYS | Niobrara | 61 min |
| Jun 27, 12:15 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 27, 12:48 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 42 min |
| Jun 27, 1:06 PM MDT | Special Weather Statement | CYS | Laramie | 24 min |
| Jun 27, 1:27 PM MDT | Special Weather Statement | CYS | Platte | 33 min |
| Jun 27, 1:36 PM MDT | Special Weather Statement | CYS | Albany | 39 min |
| Jun 27, 1:56 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 27, 2:21 PM MDT | Flash Flood Warning | CYS | Laramie | 4 hr |
| Jun 27, 2:28 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.